# SDR UPS01437304

- Difficulty date: November 4, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK REVEALED ON RT BS 1480 BULKHEAD CHORD AT FASTENER HOLE NR 3 BY APPROX 0.060 INCH LONG AND RUNNING AFT UP AS PER ATTACH FIGURE.  RIGHT BS 1480 B/H CHORD HOLE NR 3 CRACK REMOVED AND BUSH INSTALLED IN B/H CHORD HOLE NR 3 AS PER SB 747-53A2390 FIG 11.  PLAN A BUSH REPAIR CWPC NR RCBR017 054 ATTACHED.  THIS REPAIR ACCOMPLISHED AS PER RS R-53-43-34702 AND EO B747-5310-15717-A.
